# SDR NSVA201054

- Difficulty date: February 26, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N341CJ
- Make and model: Saab 340B
- Aircraft serial: 340B341
- Aircraft time: 32,785 hours, 40,386 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Contaminated
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE CREW NOTICED THAT DEICE BOOT SYSTEM STOPPED WORKING.  AS FLIGHT WAS ENTERING INTO ICING CONDITION, CREW CONTACTED DISPATCH AND IT WAS AGREED TO DIVERT BACK TO IAD.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  DRAINED WATER TRAPS & LT MID WING APPLIED 3 PATCHES.
